# SDR DHL9771296D

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A CRACK WAS LOCATED AT THE RIGHT WING LEADING EDGE RIB AT SLAT STA AT 260 ORIGINATING AT PREVIOUS REPAIR.  REMOVED AND REPLACED DAMAGED REPAIR ON RIGHT WING LEADING EDGE RIB AT SLAT STA 260 PER BOEING SRM 57-30-3.  REPAIR SIZE 2 X 16.
